Mathematical analysis and its applications, Proc. Int. Conf. , Safat/Kuwait 1985, KFAS Proc. Ser. 3, 29-41 (1988).
[For the entire collection see Zbl 0698.00024.]
S. P. Singh and O. P. Varshney [Rend. Mat. Appl., VII. Ser. 2, 565-571 (1982; Zbl 0512.41019)] defined a sequence of Szász-type operators which maps the space of bounded continuous functions into itself as
where and is fixed, and proved some approximation properties. We propose a sequence of modified Szász operators defined on the space of integrable functions on as
where t,x and x is fixed. Clearly, is a linear positive operator.